# SDR ASOA20140123018

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 32,115 hours, 24,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MULTIPLE AREAS OF CORROSION FOUND ON THE INTERIOR BELLY SKIN AT FRAMES 17-19 AND STRINGERS 21L-22R.  MAINTENANCE CUTOUT THE DAMAGE AREA, FABRICATED AND INSTALL A FILLER,SHIM AND A REPAIR DOUBLER IAW EC 5320-01890.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
